# SDR MWEA020236

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 4912532505
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LEFT WING RIB ATTACH CLIP BETWEEN STRINGERS 17 AND 18 AT STATION XRS 91 TO FACILITATE OTHER MAINTENANCE.  CORROSION FOUND ON CLIP.  INSTALLED REPLACEMENT CLIP.
